# SDR 95ZZZX851

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 641 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RIGHT MLG UNSAFE LIGHT REMAINED ILLUMINATED; CYCLED LANDING GEAR.  REPLACED RIGHT MLG DOWNLOCK SWITCH, MFG PN H14-6.  LANDING GEAR OPERATION AND POSITION AND WARNING SYSTEM CHECKED NORMAL.  CHECK C - 1-28-94 - MCI.
